No Cover Image

Journal article 939 views

Exponential convergence of non-linear monotone SPDEs

Feng-yu Wang Orcid Logo

Discrete and Continuous Dynamical Systems, Volume: 35, Issue: 11, Pages: 5239 - 5253

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.3934/dcds.2015.35.5239

Published in: Discrete and Continuous Dynamical Systems
Published: 2015
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 11
Start Page: 5239
End Page: 5253